# SDR ASAA2017021219780

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 18,661 hours, 5,442 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING THE AFTER START CHECKLIST, RT PACK ILLUMINATED ON RECALL AND EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED. ACCOMPLISHED PACK TEMP CONTROL BITE IAW FIM 21-62 TASK 801. NO FAULTS. NO HISTORY 90 DAYS.
